# SDR 0103409604

- Difficulty date: April 18, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- Aircraft time: 66,826 hours, 60,828 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H-check found extensive corrosion on the aft pressure bulkhead web, doubler, and tripler. Repaired per EA. 99-172626.
